| Catalog Number |
02-012-45-2525 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Periprosthetic fracture (4902)
| Date of Event |
04/10/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case ¿ usa (mdl no.(b)(4) case (b)(4) is associated with this case.It was reported via legal documentation that approximately 62 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear intraoperative bone fracture during removal of tibial tray component.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Concomitants: (2421001) 02-012-35-2511 - logic tibia ps mod insrt sz 2.5 11mm.(2593125) 02-010-01-0325 - logic femoral ps cem right sz 2.5.(2519017) 200-02-32 - three peg patella 32mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b5, h6.Mdr section codes updated/corrected: a, b, e, f.The reason for the reported event was likely due to a periprosthetic bone fracture.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition, a traumatic event, and/or surgical techniques.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 62 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear intraoperative bone fracture during removal of tibial tray component.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.